# SDR USAA960445

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 328
- Part time: 19,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1 INCH CORRODED AREAS BS 228 RBL 14 TO RBL 58 FLOOR BEAM.  CUT OUT CORRODED AREA FABRICATED AND INSTALLED REPAIR PARTS COMPLETED REPAIR PER SRM 53-10-51 FIG 205.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
